MathSciNet Relay Station
MathSciNet bibliographic data
MR293650 (45 #2727) 57D40 (53C40)
Wegner, Bernd Decktransformationen transnormaler Mannigfaltigkeiten. (German) Manuscripta Math. 4 (1971), 179–199.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement